MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. SAFEDAY¿; SET, ADMINISTRATION, INTRAVASCULAR

B. BRAUN MEDICAL INC. SAFEDAY¿; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 352635
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: air in tubing line.The end user was evaluating this iv extension set design and reported that air is entering the line at the stopcock.Initially, they believed the issue was related to the dust cover on the stopcock, since their current baxter set uses a luer attachment and does not present this problem.No injury reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).Fifteen (15) unused samples in their original packaging were returned for evaluation.All samples underwent visual inspection, and no defects were identified.Each sample was also subjected to a leak test, with no leakage detected.It is important to note that, based on the event description indicating air ingress at the stopcock, the returned iv administration sets do not contain a stopcock component.Based on the evaluation results, the reported defect is not confirmed, and the products met internal specifications.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow-up will be submitted.

Brand Name
SAFEDAY¿
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
824 12th ave
bethlehem PA 18018
Manufacturer (Section G)
B. BRAUN MEDICAL INC.
824 12th ave
bethlehem PA 18018
Manufacturer Contact
elena reifenstein
824 12th ave
bethlehem, PA 18018
8334251464
MDR Report Key24413273
Report Number2521402-2026-00213
Device Sequence Number21464410
Product Code FPA
UDI-Device Identifier04046955594948
UDI-Public(01)04046955594948(11)240821(17)270821(10)0061958461
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K170595
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number352635
Device Lot Number0061958461
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/23/2026
Supplement Report FDA Received Date03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown